# SDR NACA2025093000004

- Difficulty date: September 30, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 70,215 hours, 13,024 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Misinstalled
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 TO 7  O'CLOCK (LOOKING FWD) FAN EXIT LINER NOT PROPERLY FAIRED ON #2 ENGINE.   REPAIRED FAIRED FAN EXIT LINER ON #2 ENGINE AT 6 TO 7 O'CLOCK POSITION, REPLACED BROKEN SUPPORT BRACKETS FOR LINER REF MAN-PW4ENG-109 PG 18 AND SRM 51-40-02 STEP 4 (B).
